On stabilizability of the upper equilibrium of the asymmetrically excited inverted pendulum

Csizmadia, László: On stabilizability of the upper equilibrium of the asymmetrically excited inverted pendulum. In: Electronic journal of qualitative theory of differential equations : special edition, (3) 45. pp. 1-19. (2018)

[img] Cikk, tanulmány, mű
ejqtde_2018_045.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2018
Volume: 3
Number: 45
ISSN: 1417-3875
Page Range: pp. 1-19
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 17-19.
Date Deposited: 2018. Nov. 06. 14:33
Last Modified: 2018. Nov. 07. 13:33
URI: http://acta.bibl.u-szeged.hu/id/eprint/55715

Actions (login required)

View Item View Item